Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Noticed weakness in penis after excessive masturbation. Required treatment?

i m 23 . i m musterbating since 2-3 years. before 2-3 months i musterbate with hard grip...now my penis is weak and there is less erection ,not so hard what i do to make it hard errection and for last longer.I m single.i take plenty of Milk in morning and evenging but no effect.Plz help me. any natural cure send details at YYYY@YYYY
Asked On : Mon, 21 Jan 2013
Answers:  2 Views:  297
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
General & Family Physician 's  Response
Jun 2015
Hello dear...
Regarding the problem of decreased erection of penis, it's mostly due to decreased blood supply to the penis.
It can be improved by having a diet rich in fruits, vegetables, fish, nuts & honey.
Avoid stress...practice meditation.
Avoid smoking & alcohol.
You can also do oil massage of the penis...it increases blood flow & maintains the erection.
One more thing...avoid consuming any over the counter medication which claim to increase the size of penis or improve performance...it may be harmful.
Best thing is to eat a healthy diet, exercise regularly, avoid stress, get good sleep, think positive and stay happy.
Wishing you a Healthy Life.
Take care
Answered: Mon, 21 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
you better stop hard masturbating for a while be cool and calm relax and even if it does not solved your problem then you need to see the psychiatrist
Answered: Mon, 21 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor